Beechams all in one liquid160ml

You have 0 of this in your trolley

Beechams all in one liquid
0 in trolley

Quantity of Beechams all in one liquid in trolley 0

0 in trolley.
Paracetamol Phenylephrine Guaifenesin What is it for? Beechams All in One oral solution provides relief from the symptoms of colds and flu, including chesty coughs. Each 20ml dose contains: Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs Ingredients: Phenylephrine hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses
Provides effective relief from pain, congestion and chesty cough. Reduces your temperature when you have a fever. Loosens phlegm and relieves a chesty cough. .Helps to unblock your nose and sinuses helping you breathe more easily.Beechams® All in One Liquid provides effective relief from pain, congestion and chesty cough. It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including: - aches and pains - fever - chills - chesty cough - headache - blocked nose - sore throat - phlegm - catarrh - painful sinuses Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always Read the Label
  • Analgesic

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethanol 19% v/v - see leaflet for further information, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)

Typical values

Preparation and Usage

How to take: Adults and children aged 12 years and over: For oral use. Fill the measuring cup to the 20ml mark. Take one 20ml measured dose (or four 5 ml spoonfuls) every 4 hours as needed. Do not take more frequently than every 4 hours. Do not exceed four doses per 24 hours. Not to be given to children under 12 years except on medical advice. Keep out of the reach and sight of children. Do not take continuously for more than 5 days without medical advice. If symptoms persist consult your doctor. Do not exceed the recommended dose.0

Warnings

  • Cautions: <br>Patients suffering from chronic cough or asthma should consult a physician before taking this product.<br>Patients should stop using the product and consult a health care professional if cough lasts for more than 5 days or comes back, or is accompanied by a fever, rash or persistent headache.<br>Do not take with a cough suppressant.<br>Do not take if you have ever had an allergic reaction to any of the ingredients<br>If you are taking medication or are under medical care, consult your doctor before using this medicine.<br>Do not take if you have ever had an allergic reaction to any of the ingredients<br>Suitable for: Adults & children over 12 years. Not to be given to children under 12 years except on medical advice. Keep all medicines out of the reach and sight of children.<br>Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br>Do not take with other flu, cold and decongestant products<br>This product should not be used during pregnancy or breast feeding without medical advice.<br><br>Always Read the Label

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer